# SDR 98ZZZX3366

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N973AA
- Make and model: Bell 407
- Aircraft serial: 53167
- System (JASC): 5530 · Vertical Stabilizer
- Part: Vertical Fin
- Condition: Damaged
- Location: Tailboom
- Part time: 785 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W ASB 407-98-17, THE VERTICAL FIN WAS FOUND DAMAGED BEYOND THE MAXIMUM LIMIT.  ACTUAL DEPTH IS APPROXIMATE DEPTH OF .027 INCH.  REPLACED FIN WITH NEW FIN P/N 206-020-113-255A S/N BP-2653.
